# SDR UPS06446228

- Difficulty date: February 3, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0793684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D, LT STA 400 FRAME SPLICE ANGLE FOUND CRACKED AT STR 24L (CRACK LENGTH 7").  M/D LT BS 400 FRAME SPLICE ANGLE REPLACED AT STA 24L AREA AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
